# SDR AALA201507099002

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 9,659 hours, 3,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10555
- Condition: Low Pressure
- Location: L4 Door
- Part time: 9,659 hours, 3,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR ASSIST BOTTLE PRESS LOW.  SERVICED PRESS IAW AMM 52-22-00.
